MathSciNet Relay Station
MathSciNet bibliographic data
MR2642385 82C24 (35Q40 35R60 37L40 37L55 60H15)
Weber, Hendrik Sharp interface limit for invariant measures of a stochastic Allen-Cahn equation. Comm. Pure Appl. Math. 63 (2010), no. 8, 1071–1109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement